Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pregnant. Taking multivitamins. Having dark stools. Is this normal?

I m 39 weeks pregnant but my doctor says it shows on the ultrasonic 39 and five days, well my pregnancy the all in all was very good everything was normal i don t take any medications except multivitamins ( Pregnacare ) it s been a week now and having dark stools fine and soft, so is that normal or it could just be some serious thing.
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello dear,

These dark stools are because of the multivitamins that you are taking and nothing to worry about. At the end of pregnancy there can be a difference of about 2-3 weeks in the dates by your periods and the dates by USG, and this is absolutely normal.

Take care
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor